Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 9, Number 4

All articles in this issue are freely accessible.

On $O_{𝜔}$-ideals in $C(X)$
J. G. Horne.
Proc. Amer. Math. Soc. 9 (1958), 511-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102734
Correspondances singulières par parallélisme des plans tangents des deux surfaces
Pavel Drăgilă.
Proc. Amer. Math. Soc. 9 (1958), 518-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114166
A note on convexity in Euclidean $n$-space
Herman Rubin and Oscar Wesler.
Proc. Amer. Math. Soc. 9 (1958), 522-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097772
Order-compatible topologies on a partially ordered set
E. S. Wolk.
Proc. Amer. Math. Soc. 9 (1958), 524-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096596
On the existence of weak cut points in plane continua
F. Burton Jones.
Proc. Amer. Math. Soc. 9 (1958), 530-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097035
An iterative procedure for certain nonlinear circuits
William J. Swartz.
Proc. Amer. Math. Soc. 9 (1958), 533-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096842
Linear automaton transformations
A. Nerode.
Proc. Amer. Math. Soc. 9 (1958), 541-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0135681
On the domain of absolute convergence of Dirichlet series in several variables
Gideon Peyser.
Proc. Amer. Math. Soc. 9 (1958), 545-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097360
A remark concerning a theorem of B. Friedman
J. Feldman.
Proc. Amer. Math. Soc. 9 (1958), 551-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099597
An extension of a theorem of Mandelbrojt
R. A. Kunze.
Proc. Amer. Math. Soc. 9 (1958), 553-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102703
An intersection property for cones in a linear space
R. E. Fullerton.
Proc. Amer. Math. Soc. 9 (1958), 558-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099581
The distribution of $a$-points of an entire function
S. K. Singh and S. H. Dwivedi.
Proc. Amer. Math. Soc. 9 (1958), 562-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097518
Basic sets of polynomial solutions for partial differential equations.
J. Horváth.
Proc. Amer. Math. Soc. 9 (1958), 569-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103330
The transformation of basic sets of polynomials
N. M. Mikhail.
Proc. Amer. Math. Soc. 9 (1958), 576-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096814
On the Hilbert matrix. II
Marvin Rosenblum.
Proc. Amer. Math. Soc. 9 (1958), 581-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099599
On nonlinear second order differential equations
John Jones, Jr..
Proc. Amer. Math. Soc. 9 (1958), 586-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On inequalities for differential operators
Richard Bellman.
Proc. Amer. Math. Soc. 9 (1958), 589-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110771
Inversion of an integral transform
Harry Pollard and Harold Widom.
Proc. Amer. Math. Soc. 9 (1958), 598-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098960
Singular functions associated with Markov chains
John R. Kinney.
Proc. Amer. Math. Soc. 9 (1958), 603-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099719
Congruences for the coefficients of modular forms and for the coefficients of $j(𝜏)$
Morris Newman.
Proc. Amer. Math. Soc. 9 (1958), 609-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098729
On torsion-free abelian groups and Lie algebras
Richard Block.
Proc. Amer. Math. Soc. 9 (1958), 613-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097444
On the semisimplicity of group algebras
Orlando E. Villamayor.
Proc. Amer. Math. Soc. 9 (1958), 621-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098769
Commutators in division rings
Bruno Harris.
Proc. Amer. Math. Soc. 9 (1958), 628-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096697
On powers of non-negative matrices
John C. Holladay and Richard S. Varga.
Proc. Amer. Math. Soc. 9 (1958), 631-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097416
Rings with a pivotal monomial
S. A. Amitsur.
Proc. Amer. Math. Soc. 9 (1958), 635-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096705
Order and commutativity in Banach algebras
Philip C. Curtis.
Proc. Amer. Math. Soc. 9 (1958), 643-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102757
A note on valued linear spaces
Paul Conrad.
Proc. Amer. Math. Soc. 9 (1958), 646-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099368
The interior points of the product of two subsets of a locally compact group
Anatole Beck, H. H. Corson and A. B. Simon.
Proc. Amer. Math. Soc. 9 (1958), 648-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101891
Simple modal noncommutative Jordan algebras
Louis A. Kokoris.
Proc. Amer. Math. Soc. 9 (1958), 652-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096711
A note on the relationship between certain subgroups of a finite group.
W. E. Deskins.
Proc. Amer. Math. Soc. 9 (1958), 655-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099366
A ring admitting modules of limited dimension
William G. Leavitt.
Proc. Amer. Math. Soc. 9 (1958), 660-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098768
On coset representatives in groups
Oystein Ore.
Proc. Amer. Math. Soc. 9 (1958), 665-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100639